# SDR DL73K992170

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310DA
- Make and model: Boeing 737232
- Aircraft serial: 23082
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Malfunctioned
- Location: E&E Comp
- Component: 654486112
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

UNCOMMANDED ROLL/YAW AT 31000 FT, 77 MACH AUTOPILOT ENGAGED, A/C ROLLED HARD LEFT.  REQUIRED 40-50 DEGREE AILERON TO TO RIGHT TO COUNTER COMMAND ROLL. POM COMPLIED WITH YAW DAMPER DISENGAGED.  A/C RETURNED TO NORMAL FLIGHT.  REPLACED YAW DAMPER COUPLER AND RUDDER PCU PER M/M.  REMOVED AND REPLACED FLIGHT DATA RECORDER FOR INVESTIGATION.
